# SDR 2007FA0000224

- Difficulty date: February 15, 2007
- Submitted: March 13, 2007
- Operation: General aviation
- Aircraft: N409S
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000238
- Engine: Pwa JT15D1A
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 99120154
- Condition: Separated
- Location: Rt Wing
- Part time: 10,045 hours
- Component: Fuel System, Purolator
- Component part number: 99120154
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT FUEL FILTER ASSY SEPARATED FROM THE STANDPIPE DUE TO THE SNAP-RING BECOMING DISLODGED AND RESULTED IN A SUBSTANTIAL FUEL LEAK.
